Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tribuss and mood swings
Jan 7, 2013

my husband is on tribuss for over a month. Does it cause mood swings. Sometimes he prefers not to talk to me and if I initiate a conversation he does not speak well.

Response from Dr. Henry

Tribuss (Atripla in US) contains efavirenz that can result in some persistent central nervous system side effects such as bad dreams,problems sleeping, cloudy thinking, and others. Suggest discussing with your husband and encouraging him to also discuss with his HIV provider. KH



Previous
Extreme weight gain
Next
I think I missed my dose help!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement